Positive solutions of a nonlinear higher order boundary-value problem
MetadataShow full metadata
The authors consider the higher order boundary-value problem
u(n)(t) = q(t)ƒ(u(t)), 0 ≤ t ≤ 1,
u(i-1)(0) = u(n-2)(p) = u(n-1)(1) = 0, 1 ≤ i ≤ n - 2,
where n ≥ 4 is an integer, and p ∈ (1/2, 1) is a constant. Sufficient conditions for the existence and nonexistence of positive solutions of this problem are obtained. The main results are illustrated with an example.
CitationGraef, J. R., Henderson, J., & Yang, B. (2007). Positive solutions of a nonlinear higher order boundary-value problem. Electronic Journal of Differential Equations, 2007(45), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.